# SDR FDEA201804021087

- Difficulty date: April 2, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA7058
- Condition: Corroded
- Location: Bs 1964
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1967, LONGERON 48R SHEAR TIE TO WEB HAS EXFOLIATION   CORROSION,  AFT SIDE OF FRAME.  REMOVED AND REPLACED THE SHEAR TIE IAW DWG AGA7058
